# SDR UALA2011032101320

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,322 hours, 6,609 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Mount
- Part number: 53622SA2
- Part serial: B2242A
- Condition: Deteriorated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD RT MOUNT IS DETERIORATED.   REPLACED WITH MOUNT.
